# SDR IXXA9700087

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Part number: 57695892
- Condition: Cracked
- Location: Ws 376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A TWO INCH CRACK WAS FOUND ON THE RIGHT WING LEADING EDGE PLATING AT STATION XFS376.000.  REPAIR ACCOMPLISHED STOP DRILLING ENDS OF THE CRACK, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 57-22-1, FIGURE 2, 51-1-21 AND ENGINEERING ORDER 57-DC8-710.
